I had a vasectomy 35 years ago at age 40, now when I have an orgasm there is very little ejaculate. Is this a normal occurance?
Thanks for your Reply!
No, the vasectomy is not the cause of a loss of ejaculate. Your prostate gland produces the major portion of the quantity of semen that you ejaculate. You absolutely need to get your prostate checked (PSA test & DRE). This effect could be caused by prostate cancer, BPH, or just be a 'normal' effect of aging. At your age, you really should be seeing a doctor, and probably a Urologist, on a regular basis.
I have to agree with Anon 129334, based on how long ago you had the vasectomy, there's not a whole lot of connection to reduced ejaculate. I had mine 13 years ago and there's been no reduction in volume for me. I see a bigger effect based on diet/liquid intake and timing between ejaculations than my vasectomy. A vist to the doctor is the best place to start.
I should have said that even before the vasectomy the amount of seamon was not that much, and when I had an orgasm it just 'dribbled' out never 'shot' out. Even with that I still had 3 children. but when you see porn the men shoot gobs of seaman. PH checks out ok. Any thoughts?
I wouldn't compare yourself - or myself - to guys in porn when in comes to ejaculation. I rarely if ever shoot more than a inch or two. most times it's a dribble, on very rare occaisions I can remember cumming a stream about 6 inches. this is mainly dependent on how soon it's been since my last orgasm. If I go about 4 days between orgasms it's a longer shot. One day to the next, and it looks like a slight stream making it's way out. I too have three children so everything must have worked the way it should over the years. Unless you're a budding porn star looking for a 'money shot' I wouldn't be too concerned as long as your healthy and enjoying the orgasms you're having.
A question begs to be asked...why were you watching porn in the first place?
Check out the book "porn trap" by wendy and larry maltz.
....it is amazing what porn does to a person and yet the silly world just smiles, drinks it up and asks for seconds. Porn use is devastating marriages and also eroding the fabric of men and women alike. It is playing a part in the breakdown of society to engage in this activity.
I had a vas in the early 90's. I am 43 now, and I have not had a decrease of ejac. take care, Jason
I had mine 10 years ago and have not had significant changes. It does bother me feeling my tubes packed and not place to go [a class=template-reply-post id=exchange-post-enabled_r_f48527a_0 style="CURSOR: pointer; COLOR: #006699" onclick="LoginCreatePost(this,'sexual-issues-member-to-member','3'); return false;" uid="23" peppyCount="218">
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.